# SDR N6WA2017033103

- Difficulty date: March 31, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 23,586 hours, 15,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Sticking
- Location: Pax Door Roller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE DETENT ROLLER SHAFT STICKS.  R & R ROLLER SHAFT ASSY, AND SPRING IAW AMM 52-11-02.  OPS CHECKED GOOD.
